MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,ADVANTAGE PI,LF,PF,7.5

Medline Industries, LP MEDLINE; GLOVE,SURG,ADVANTAGE PI,LF,PF,7.5
Catalog Number AVT0075
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "users noted tearing at the wrist" and "a cst note ripping twice with two separate pairs of gloves in a case.".
 
Additional Manufacturer Narrative
The reported concern was tearing while donning, and the customer reported that a cst noted ripping twice with two separate pairs of gloves in a case.Medline's investigation included a review of the reported issue along with the samples provided by the account; one glove of the pair in the glove wallet was already torn, the second glove underwent donning and doffing testing and successfully met the acceptance criteria, and the glove was evaluated against the dimensional requirements specified in astm d3577 and was found to be compliant.With the provided sample, medline was able to confirm the reported issue; however, medline was unable to determine the root cause behind the reported issue.A review of inspection records confirmed they met established quality requirements, and there were no reports of death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,ADVANTAGE PI,LF,PF,7.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50805945
Report Number1417592-2026-43889
Device Sequence Number13414579
Product Code KGO
UDI-Device Identifier10197344099634
UDI-Public10197344099634
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberAVT0075
Device Lot Number4087614775
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown